Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 238, NWS Springfield, MO

July 19, 20184 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 19, 2018, 4:00 PM CDT for 4 counties in Missouri. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2018, 4:00 PM CDT (21:00 UTC)
Expired
Jul 19, 2018, 5:00 PM CDT
In force
60 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dade County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 19 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 4:00 PM CDTTSTM WND DMG4 E Greenfield, MOSE CORNER OF STOCKTON LAKE/ TURNBACK CREAK AREA OFF THE 160 IN RURAL EVERTON. WE HAVE 7 BIG OAKS DOWN IN OUR PASTURE PLUS SEVERAL LARGE LIMBS. LOST PART OF OUR ROOF ALSO. TIME BASED ON RADAR. VIA FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 11:22 AM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

725 
WUUS53 KSGF 192100
SVRSGF
MOC057-077-109-167-192200-
/O.NEW.KSGF.SV.W.0238.180719T2100Z-180719T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
400 PM CDT THU JUL 19 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southern Polk County in southwestern Missouri...
  Northeastern Lawrence County in southwestern Missouri...
  Greene County in southwestern Missouri...
  Eastern Dade County in southwestern Missouri...

* Until 500 PM CDT.

* At 400 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles north of Bolivar to near Stockton, moving
  south at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Northern Springfield...           Republic...
  Bolivar...                        Stockton Lake...
  Willard...                        Ash Grove...
  Fair Grove...                     Greenfield...
  Walnut Grove...                   Pleasant Hope...
  Morrisville...                    Everton...
  Brookline...                      Dadeville...
  Halltown...                       South Greenfield...
  Aldrich...                        Glidewell...
  Bois D'arc...                     Cave Springs...

This includes Interstate 44 between mile markers 51 and 68, and
between mile markers 70 and 83.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3713 9372 3721 9383 3732 9386 3758 9385
      3757 9363 3761 9348 3772 9344 3742 9318
      3730 9314 3720 9323 3713 9348
TIME...MOT...LOC 2100Z 345DEG 30KT 3773 9345 3762 9384 

HAIL...1.00IN
WIND...60MPH
 
$$

Cramer
5 follow-up statements
028 
WWUS53 KSGF 192118
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
418 PM CDT THU JUL 19 2018

MOC057-077-109-167-192200-
/O.CON.KSGF.SV.W.0238.000000T0000Z-180719T2200Z/
Polk MO-Lawrence MO-Greene MO-Dade MO-
418 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN POLK...NORTHEASTERN LAWRENCE...GREENE AND EASTERN DADE
COUNTIES...

At 418 PM CDT, severe thunderstorms were located along a line
extending from near Bolivar to 6 miles northeast of Greenfield,
moving south at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Northern Springfield...           Republic...
Bolivar...                        Stockton Lake...
Willard...                        Ash Grove...
Fair Grove...                     Greenfield...
Walnut Grove...                   Pleasant Hope...
Morrisville...                    Everton...
Brookline...                      Dadeville...
Halltown...                       South Greenfield...
Aldrich...                        Glidewell...
Bois D'arc...                     Cave Springs...

This includes Interstate 44 between mile markers 51 and 68, and
between mile markers 70 and 83.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3713 9372 3721 9383 3732 9386 3758 9385
      3757 9363 3761 9348 3772 9344 3742 9318
      3730 9314 3720 9323 3713 9348
TIME...MOT...LOC 2118Z 354DEG 30KT 3757 9346 3749 9378 

HAIL...1.00IN
WIND...70MPH
 
$$

Cramer
231 
WWUS53 KSGF 192124
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
424 PM CDT THU JUL 19 2018

MOC057-077-109-167-192200-
/O.CON.KSGF.SV.W.0238.000000T0000Z-180719T2200Z/
Polk MO-Lawrence MO-Greene MO-Dade MO-
424 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHWESTERN POLK...NORTHEASTERN LAWRENCE...WESTERN GREENE AND
EASTERN DADE COUNTIES...

At 424 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Morrisville to 6 miles east of
Greenfield, moving south at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Northwestern Springfield...       Republic...
Stockton Lake...                  Willard...
Ash Grove...                      Greenfield...
Walnut Grove...                   Morrisville...
Everton...                        Brookline...
Dadeville...                      Halltown...
South Greenfield...               Aldrich...
Sacville...                       Glidewell...
Ebenezer...                       Bois D'arc...
Cave Springs...                   Eudora...

This includes Interstate 44 between mile markers 51 and 68, and
between mile markers 70 and 77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3713 9372 3721 9383 3732 9386 3758 9385
      3757 9363 3760 9352 3752 9341 3741 9331
      3729 9328 3718 9330 3713 9348
TIME...MOT...LOC 2124Z 355DEG 31KT 3752 9354 3745 9374 

HAIL...1.00IN
WIND...70MPH
 
$$

Cramer
690 
WWUS53 KSGF 192138
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
438 PM CDT THU JUL 19 2018

MOC057-077-109-167-192200-
/O.CON.KSGF.SV.W.0238.000000T0000Z-180719T2200Z/
Polk MO-Lawrence MO-Greene MO-Dade MO-
438 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHWESTERN POLK...NORTHEASTERN LAWRENCE...WESTERN GREENE AND
SOUTHEASTERN DADE COUNTIES...

At 437 PM CDT, severe thunderstorms were located along a line
extending from near Morrisville to near Walnut Grove to near
Greenfield, moving south at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Northwestern Springfield...       Republic...
Stockton Lake...                  Willard...
Ash Grove...                      Walnut Grove...
Everton...                        Brookline...
Dadeville...                      Halltown...
Sacville...                       Glidewell...
Bois D'arc...                     Cave Springs...
Eudora...                         Pennsboro...

This includes Interstate 44 between mile markers 51 and 68, and
between mile markers 70 and 77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3713 9372 3721 9383 3732 9386 3748 9377
      3750 9372 3752 9363 3751 9353 3745 9338
      3729 9328 3718 9330 3713 9348
TIME...MOT...LOC 2137Z 341DEG 28KT 3742 9349 3738 9355 3742 9375 

HAIL...1.00IN
WIND...60MPH
 
$$

Cramer
679 
WWUS53 KSGF 192146
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
446 PM CDT THU JUL 19 2018

MOC109-167-192156-
/O.CAN.KSGF.SV.W.0238.000000T0000Z-180719T2200Z/
Polk MO-Lawrence MO-
446 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK AND
NORTHEASTERN LAWRENCE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.

LAT...LON 3713 9359 3716 9361 3728 9361 3729 9367
      3739 9369 3742 9367 3745 9362 3743 9362
      3743 9348 3741 9343 3727 9328 3718 9330
      3713 9348
TIME...MOT...LOC 2146Z 340DEG 27KT 3733 9357 

$$

MOC057-077-192200-
/O.CON.KSGF.SV.W.0238.000000T0000Z-180719T2200Z/
Greene MO-Dade MO-
446 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN GREENE AND SOUTHEASTERN DADE COUNTIES...

At 446 PM CDT, a severe thunderstorm was located over Ash Grove, or
15 miles north of Republic, moving south at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Northwestern Springfield...       Republic...
Willard...                        Ash Grove...
Walnut Grove...                   Brookline...
Sacville...                       Glidewell...
Cave Springs...                   Bois D'arc...

This includes Interstate 44 between mile markers 59 and 68, and
between mile markers 70 and 77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3713 9359 3716 9361 3728 9361 3729 9367
      3739 9369 3742 9367 3745 9362 3743 9362
      3743 9348 3741 9343 3727 9328 3718 9330
      3713 9348
TIME...MOT...LOC 2146Z 340DEG 27KT 3733 9357 

HAIL...0.75IN
WIND...60MPH
 
$$

Cramer
392 
WWUS53 KSGF 192151
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
451 PM CDT THU JUL 19 2018

MOC057-077-192201-
/O.EXP.KSGF.SV.W.0238.000000T0000Z-180719T2200Z/
Greene MO-Dade MO-
451 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GREENE AND
SOUTHEASTERN DADE COUNTIES WILL EXPIRE AT 500 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.

LAT...LON 3713 9359 3716 9361 3728 9361 3729 9367
      3739 9369 3742 9367 3745 9362 3743 9362
      3743 9348 3741 9343 3727 9328 3718 9330
      3713 9348
TIME...MOT...LOC 2151Z 341DEG 28KT 3730 9355 

$$

Cramer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:44 PM CDT, 16 minutes earlier.

Area forecast discussion, Jul 19, 3:44 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
344 PM CDT Thu Jul 19 2018

.SHORT TERM...(This evening through Friday)
Issued at 340 PM CDT Thu Jul 19 2018

A hot and humid air mass is in place across southeastern Kansas
and western Missouri this afternoon. Temperatures across these
locations are currently in the middle to upper 90s with heat index
values in the 100 to around 105 range. Temperatures across the
eastern Ozarks are cooler as cloud cover from convection is in
place. Heat index values along and west of Highway 65 will
continue to top out from around 103 to 108 degrees this afternoon
into early this evening. Will continue the Heat Advisory as is
through 9 PM this evening.

An upper level shortwave trough is currently pushing southeast out
of the Northern Plains this afternoon. Deep layer shear has
increased some across the area ahead of the trough. Given the warm
and humid conditions, instability has also increased across the
area. As result there will be the potential for strong to severe
storms this afternoon and evening with any storm. Storms have
developed across northeastern Kansas into west central Missouri
this afternoon. This activity will spread to the south and east
into this evening. Large hail to the size of golf balls and
damaging straight line winds up to around 70 mph will be the
primary hazards with this activity. These storms will track across
portions of the northern forecast area, but there are questions
on just how far south and west these storms will be able to track.
Frequent lightning and heavy rainfall will also occur with the
storms. A localized flooding risk will also occur with this
activity.

A few storms will likely linger overnight into Friday. Friday
evening and night shortwave energy will track through the area and
could trigger a few storms. There will be the risk for a few
strong to severe storms Friday evening and night.

Highs on Friday will again warm into the lower to upper 90s with
the hottest conditions occurring across southeastern Kansas and
far southern Missouri. Heat index values of 100 to 105 are
expected during the afternoon and early evening hours Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 340 PM CDT Thu Jul 19 2018

An upper level low trough will deepen into a low and slowly
spread southeast across the eastern U.S. this weekend into early
next week. A drier air mass will spread into the area this weekend
with no rain expected this weekend into early next week. Highs
will warm into the upper 80s to the lower 90s this weekend into
next week as the upper level ridge remains west of the region.

An upper level shortwave will move through the region during the
middle of next week and bring additional rain chances to the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1230 AM CDT Thu Jul 19 2018

Thunderstorms are pushing southeast across central Missouri early
this afternoon. Additional storms are developing across
northwestern Missouri and also across north central Kansas. This
activity will slide to the south and east this afternoon into
this evening and could clip the Taf sites. This activity will
likely be more scattered in nature. Brief lowering in flight
category and erratic and gusty winds will occur with any storm.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 9 PM CDT this evening for MOZ055-066>068-
     077>080-088>091-093>096-101>105.

KS...Heat Advisory until 9 PM CDT this evening for KSZ073-097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Wise
Hazardous weather outlook, Jul 19, 2:10 PM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
210 PM CDT Thu Jul 19 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
210 PM CDT Thu Jul 19 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.
  Elevated excessive heat risk.

DISCUSSION...

Scattered storms are occurring from central Missouri to the
northwest into northeastern Kansas this afternoon. This activity
will continue to the slide south and east into this evening.
There are outflows also moving south across the area that a few
storms could develop along too. Hail up to the size of golf balls
and damaging wind gusts up to 70 MPH will be the primary hazards
with the most intense storms. Frequent lightning and locally heavy
rainfall can also be expected from the storms today. There will
be a limited threat for localized flash flooding across central
Missouri and the eastern Ozarks. A few storms may linger into the
overnight hours.

Heat index values of 100 to 110 degrees will continue to occur
into early this evening along and west of the Highway 65 corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Afternoon and early evening heat indices of 95 to 105 degrees
will occur again on Friday with the hottest readings across far
southern Missouri and extreme southeastern Kansas. Afternoon heat
indices from this weekend into the first half of next week will
range from 90 to 100 degrees.

Isolated to scattered thunderstorms will remain possible on
Friday and Friday night. Frequent lightning, small hail, and
brief heavy downpours will be the main potential hazards from
these storms. There is then a slight chance for thunderstorms
next Tuesday across the eastern Ozarks.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed this afternoon and evening
  across portions of the Missouri Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jul 19, 3:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     TSTM WND DMG     1 NW CAMDENTON          38.02N 92.75W
07/19/2018                   CAMDEN             MO   PUBLIC

            MULTIPLE TREES DOWNED OFF OF DOGWOOD DR IN
            CAMDENTON. TIME ESTIMATED BY RADAR.

&&
Local storm report, Jul 19, 3:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     LOWRY CITY              38.15N 93.72W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            REPORTS OF NUMEROUS TREES DOWN AND UPROOTED,
            AS WELL AS MULTIPLE POWER OUTAGES. WIND GUST
            ESTIMATES OF UP TO 70 MPH.

&&

CKR
Local storm report, Jul 19, 3:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             APPLETON CITY           38.19N 94.03W
07/19/2018  E0.88 INCH       ST. CLAIR          MO   PUBLIC

            STRONG WINDS AND HAIL OF DIME TO NICKLE
            SIZE.

&&

TEO
Local storm report, Jul 19, 4:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     COLLINS                 37.89N 93.62W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AND POWER OUTAGES.

&&

CKR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:48 PM CDTAreal Flood AdvisorySGFLaclede6 hr
Jul 18, 11:52 PM CDTAreal Flood AdvisorySGFOregon9 hr
Jul 19, 10:58 AM CDTSevere Thunderstorm WarningSGFBenton62 min
Jul 19, 11:55 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan65 min
Jul 19, 1:21 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas54 min
Jul 19, 3:23 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair67 min
Jul 19, 3:37 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon29 min
Jul 19, 4:43 PM CDTSevere Thunderstorm WarningSGFSt. Clair62 min
Jul 19, 5:06 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon54 min
Jul 19, 5:45 PM CDTSevere Thunderstorm WarningSGFBarry, Cedar, Dade, Greene, Jasper, Lawrence and 2 more45 min
Jul 19, 6:07 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone, Webster38 min
Jul 19, 6:32 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney58 min
Jul 19, 6:45 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more60 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.